| Model Number |
ELITEINT |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
Missing Value Reason (3192)
| Date of Event |
03/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Actual device not evaluated.Process evaluation performed.No ncs, irs capas or instrument repairs recorded in the dhr.No results available since no evaluation performed.Device not returned.Accriva diagnostics has requested all data required for form 3500a.An instrument evaluation is anticipated.Results of the evaluation will be submitted as mdr 2250033-2018-00010 follow-up #1.
Event or Problem Description
Distributor of accriva products for (b)(4) reported a lower than expected act result with a hemochron signature elite and act+ microcoagulation system.During an unspecified procedure in the cath lab, the patient reportedly received an unspecified bolus dose of heparin with a target act of 300 seconds.The patient's initials, age, gender and weight were not specified.The type of procedure, act draw time(s) and results, concomitant medications and clinical circumstances of the case are unknown at the time of this report; however, this information has been requested.
Event or Problem Description
Follow-up #1.
Additional Manufacturer Narrative
Mdr 2250033-2018-00010 follow-up #1 provides the results of the instrument evaluation for the hemochron signature elite instrument, serial number (b)(4) named in accriva diagnostics' complaint number (b)(4).This follow-up mdr also provides the date of manufacture on this instrument.Additional information to device mfr date: 10/12/2016.Method code: 10: testing of actual/suspected device.Results code: 213: no device problem found.Donor whole blood was assayed and results were found to be within specification.Electronic qc passed as well.Conclusion code: 67: no problem detected.This follow-up mdr documents closure of this complaint.No additional reports are required.
Event or Problem Description
Follow-up #2.
Additional Manufacturer Narrative
D4: catalog number: eliteint.Model number: eliteint.Udi: (b)(4).